# SDR ABXA20251125308

- Difficulty date: November 25, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 101,153 hours, 36,782 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, ALL MAIN CARGO DECK B LOOP SMOKE DETECTOR LIGHTS INDICATING AMBER.  RESET CONNECTOR ON CARGO CONTROL FIRE PANEL.  ALL LIGHTS OPERATED NORMAL.  FIRE TEST OPS NORMAL PER AMM 26-14-00.  AIRCRAFT RETURNED TO SERVICE.
